Cart (Loading....) | Create Account
Close category search window

Binary pseudorandom sequences of period 2m-1 with ideal autocorrelation generated by the polynomial zd+(z+1)d

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jong-Seon No ; Dept. of Electron. Eng., Konkuk Univ., Seoul, South Korea ; Habong Chung ; Min-Seon Yun

We present a construction for binary pseudorandom sequences of period 2m-1 with ideal autocorrelation property using the polynomial zd+(z+1)d. We show that the sequence obtained from the polynomial becomes an m-sequence for certain values of d. We also find a few values of d which yield new binary sequences with ideal autocorrelation property when m is 3k±1, where k is a positive integer. These new sequences are represented using a trace function and the results are tabulated

Published in:

Information Theory, IEEE Transactions on  (Volume:44 ,  Issue: 3 )

Date of Publication:

May 1998

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.